MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TI-DBLE LEAD CORT 5.0X65MM SCR IA5.0X65MM; FASTENER, FIXATION

ZIMMER BIOMET, INC. TI-DBLE LEAD CORT 5.0X65MM SCR IA5.0X65MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 14-444334, fem nail retro 12mm x 340mm mm x 34cm, lot # 160470; catalog #: 14-405085, ti-dble lead cort 5.0x85mm scr ia5.0x85mm, lot # 438150.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00857, 0001825034-2021-00859.
 
Event or Problem Description
It was reported the patient underwent a procedure approximately 9 months ago.Subsequently, the patient was revised due to pain and a screw backed out about a month ago.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4) reported event was confirmed per the x-rays which found screws backed out of the soft tissue.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TI-DBLE LEAD CORT 5.0X65MM SCR IA5.0X65MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11561378
Report Number0001825034-2021-00858
Device Sequence Number2954997
Product Code HSB
UDI-Device Identifier00887868092695
UDI-Public(01)00887868092695(17)291112(10)682400
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number14-405065
Device Lot Number682400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;